UK schoolgirl dies after cancer vaccine

Posted On September 28, 2009

Filed under Uncategorized

Comments Dropped leave a response

The new Cervarix vaccine (like its counterpart – Gardasil – in the US) is not without some very nasty side effects. It now appears that a 14-year-old schoolgirl has collapsed and died shortly after receiving the vaccine. Full story on the BBC website:

http://news.bbc.co.uk/1/hi/uk/8279656.stm

What is not known is how many girls have been taken ill after receiving this vaccine, nor what the long-term effects may be.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s